I was on Darvon for years. I was also diagnoised with tachycardia and bradycardia. I no longer can handle the money or bills. I get lost when trying to drive places and end up somewhere else. I fall quite a bit. Could the heart problems effect the oxygen to the brain. I am see several doctors for depression and suicidal thoughts. I'm also see doctors for controling pain as I am disabled physically. Mostly arthritis related disability and panic attacks. Could this be the reason why I can not think straight anymore. I'm only 56yrs old and to young for such.
of course its off the market now but just to tell you what it did do I had an Uncle who abused this drug, (I know this isn't something that I imply that you are doing) but he became so tollerant to it that the aspirin in the Darvon as opposed to Darvocet which contained acetaminophen it plus the fact that he took far greater amount than prescribed until he lived with chronic renal failure, (this came due to his abuse) in order to continue on he would have had to be placed on dialysis, he did not and it caused his body to shut down and he passed away. talk with your doctor and just see if this is a possibility we are not far from the same age, it has to be very difficult I wish you the very best of luck and it is my sincere hope that things improve for you. caringsonbj (Billy)
- Darvon Information for Consumers
- Darvon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Darvon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 1 answer
Posted 2 Jun 2010 • 1 answer
Posted 5 Nov 2011 • 1 answer
Posted 13 Oct 2012 • 4 answers
Posted 1 Jan 2013 • 2 answers